Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Weird sensation in brain, nervous and nauseous.What could it be?

Hello i have a question. The other day i was sitting down and all of a sudden i had this weird sensation in my brain. It was like when you get butterflies in your stomach but it was only in my brain. I want nervous and i want nauseous. It really just felt like an uncomfortable feeling in my brain. I have no history that i know of that is related. My father has rheumatoid arthritis and he had skin cancer at a young age but that is it. meone help? One other symptom i had was this weird zapping feeling in my brain like a electrical shock. Erin
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Your symptoms appear to be related to atypical migraine with or without neuralgia. please see a neurologist for neurological assessment. Your symptoms are in no way related to rheumatoid arthritis.
Answered: Tue, 10 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor